# SDR CALA2021051700664

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 60,078 hours, 26,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-20-10: L1 DOOR FRAME 16 STOP FITTING #7 UPPER AND LOWER INBOARD HOLES ARE CRACKED IN THE INTERCOSTAL FITTING. "REPAIR BE FORE NEXT FLIGHT."CONTACT ENGINEERING FOR APPROVED REPAIR INSTRU CTIONS. PER HAECO LCQ N/R 9296302/32302 GENERATED BY V061633. REPAIRED L1 DOOR FRAME 16 STOP FITTING #7 UPPER AND LOWER IB HOL ES ON THE INTER COSTAL FITTING BY REMOVING AND REPACING IAW UAL ECRA 5311-02534 SRM 51-72-11-911-001 INSTALL DWG D53112300 D5311 4097 ON HAECO LCQ REF 9296302/32302 BY MECH V061609
